# SDR S2YA05065A

- Difficulty date: October 7, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N81SK
- Make and model: Beech 1900D
- Aircraft serial: UE81
- Engine: Pwa PT6A67D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 1005210741
- Condition: Failed
- Location: Te Flaps
- Part time: 11,605 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FIALED TO EXTEND, SYS WAS MEL`D.  MEL WAS CLEARED WHEN MX INSP SYS, OPS CHECKED, COULD NOT DUPLICATE DISCREPANCY.  TROUBLESHOOTING REPLACED FLAP MOTOR, FLAP POSITION RELAY (K105).  SHORTLY AFTER TAKEOFF CRWE REPORTED FLAPS WERE A T 17 DEGREES AND WOULD NOT RETRACT.  AC CONTINUED WITH FLAPS AT 17.  FLAPS WERE RAISED USING OVERRIDE SWITCH AND SYSTEM WAS PUT ON MEL.  MX INSPECTED WIRING OF BOTH SAFETY SWITCHES AND REPLACED TERMINAL END ON RT SAFETY SWITCH.  ALL OPS CHECK GOOD, NO FURTHER DEFECTS, RETURNED AC TO SERVICE.  FLAPS STUCK AGAIN AT 17 DEGREES.  MX REPLACED FLAP POSITION RELAY (K105).  ALL OPS CHECKS WERE GOOD, NO FURTHER DEFECTS, RETURNED AC TO SERVICE.  (K)
